# SDR UPS07650479

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Shutoff Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP RT ENG PRV EICAS MSG WITH STATUS MSG AND BLEED LIGHT ON RIGHT SIDE.  REMOVED AND CLEANED CONNECTOR ON RT PRSOV.  CYCLED VALVE MANUALLY.  RAN ENGINE, NO MSG OR BLEED LIGHT.  OPERATES NORMAL PER MM 36-11-00.
